RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 4, Pages 15–18 (Mi mz4750)  

Lie algebras admitting a hypercentrally regular automorphism

A. I. Belov

Ural State University

Full text: PDF file (566 kB)

English version:
Mathematical Notes, 1992, 52:4, 1003–1005

Bibliographic databases:

UDC: 517
Received: 04.06.1991

Citation: A. I. Belov, “Lie algebras admitting a hypercentrally regular automorphism”, Mat. Zametki, 52:4 (1992), 15–18; Math. Notes, 52:4 (1992), 1003–1005

Citation in format AMSBIB
\Bibitem{Bel92}
\by A.~I.~Belov
\paper Lie algebras admitting a hypercentrally regular automorphism
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 4
\pages 15--18
\mathnet{http://mi.mathnet.ru/mz4750}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1203947}
\zmath{https://zbmath.org/?q=an:0794.17012}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 4
\pages 1003--1005
\crossref{https://doi.org/10.1007/BF01210431}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LF91500020}


Linking options:
  • http://mi.mathnet.ru/eng/mz4750
  • http://mi.mathnet.ru/eng/mz/v52/i4/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020